| Model Number |
c703 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received questionable glucose hk gen.3 assay results for two patient samples tested on the cobas c 703 analytical unit.Patient sample 1:
on (b)(6)2026:
the initial result was (b)(6).The repeat result was (b)(6).Patient sample 2:
on (b)(6)2026:
the initial result from the analyzer was (b)(6).The initial result was deemed clinically incorrect.The repeat result from another c 703 analyzer using a different lot was (b)(6).The repeat result was deemed correct.
Additional Manufacturer Narrative
The glucose hk gen.3 reagent lot number is 951751.The expiration date was not provided.